Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Euclidean neighborhoods in compact semigroups


Author: John D. McCharen
Journal: Proc. Amer. Math. Soc. 35 (1972), 291-295
MSC: Primary 22A15
DOI: https://doi.org/10.1090/S0002-9939-1972-0301131-X
MathSciNet review: 0301131
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper sufficient conditions are given under which a maximal idempotent in a compact connected semigroup cannot have a two-dimensional Euclidean neighborhood.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15

Retrieve articles in all journals with MSC: 22A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0301131-X
Keywords: Semigroups on continua, maximal idempotents
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society